Ask The Doctor > Pending > Could it be miscarriage?

Could it be miscarriage?

Patient: About 3 months ago, I started using the NuvaRing. I have been leaving it in for the full month to avoid having a period. About 2 months ago, I started spotting which then turned into bleeding which was heavier than my normal period. I also had worse cramps then I had ever had. About a month ago, a large amount of tissue was dispelled from my body when going to use the bathroom, it was quite large, about 3 inches in length. After this, the bleeding stopped within a day and no more cramping. Another doctor told me it was just uterine lining but I don’t believe that was correct. Could I have had a miscarriage?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment